Alert archive / Texas / Flash Flood Warnings in 2024

Flash Flood Warning 39, NWS Fort Worth, TX

May 4, 2024Hamilton County, Mills County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 4, 2024, 7:53 PM CDT for Hamilton County, Mills County, Texas. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2024, 7:53 PM CDT (00:53 UTC)
Expired
May 5, 2024, 4:00 AM CDT
In force
8 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Hamilton County, TX, Mills County, TX

The radar

The Dyess AFB radar (KDYX), 133 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 8:20 PM CDTFLASH FLOOD5 Wsw Mullin, TX...Delayed Report...Pecan Bayou at Mullin rose 13 feet between 820 to 920 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2024-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2024-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1659 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

724 
WGUS54 KFWD 050053
FFWFWD
TXC193-333-050400-
/O.NEW.KFWD.FF.W.0039.240505T0053Z-240505T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
753 PM CDT Sat May 4 2024

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Southwestern Hamilton County in central Texas...
  Mills County in central Texas...

* Until 1100 PM CDT.

* At 753 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets, and underpasses as well as other
           poor drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Goldthwaite, Evant, Mullin, Ridge, Democrat, Caradan, Bozar, 
  Center City, Pecan Wells, Priddy, Indian Gap, Star, Shive and 
  Regency.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3127 9863 3133 9859 3131 9865 3137 9865
      3135 9871 3140 9870 3143 9873 3138 9878
      3141 9878 3141 9885 3146 9894 3144 9897
      3147 9899 3161 9878 3169 9876 3172 9850
      3168 9846 3170 9844 3154 9805 3124 9856

FLASH FLOOD...RADAR INDICATED

$$

30
3 follow-up statements
460 
WGUS54 KFWD 050244
FFWFWD
TXC193-333-050700-
/O.EXT.KFWD.FF.W.0039.000000T0000Z-240505T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
944 PM CDT Sat May 4 2024

The National Weather Service in Fort Worth has extended the

* Flash Flood Warning for...
  Southwestern Hamilton County in central Texas...
  Mills County in central Texas...

* Until 200 AM CDT.

* At 944 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  3 and 5 inches of rain have fallen. The expected rainfall rate is 
  1 to 2 inches in 1 hour. Additional rainfall amounts of 2 to 3 
  inches are possible. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Goldthwaite, Evant, Mullin, Ridge, Democrat, Caradan, Bozar, 
  Center City, Pecan Wells, Priddy, Indian Gap, Star, Shive and 
  Regency.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dangerous flash flooding is occurring or is imminent. Do not attempt 
to travel unless you are fleeing flood waters. If you are in an area 
subject to flooding, move to higher ground now.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3127 9863 3133 9859 3131 9865 3137 9865
      3135 9871 3140 9870 3143 9873 3138 9878
      3141 9878 3141 9885 3146 9894 3144 9897
      3147 9899 3161 9878 3169 9876 3172 9850
      3168 9846 3170 9844 3154 9805 3124 9856

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Stalley
143 
WGUS74 KFWD 050357
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
1057 PM CDT Sat May 4 2024

TXC193-333-050700-
/O.CON.KFWD.FF.W.0039.000000T0000Z-240505T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hamilton TX-Mills TX-
1057 PM CDT Sat May 4 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM CDT SUNDAY FOR 
SOUTHWESTERN HAMILTON AND MILLS COUNTIES...

At 1057 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 4
and 6 inches of rain have fallen, with rain gauges in both Mullin 
and Hamilton observing over 6 inches of rain in the past 3 hours. 
Additional rainfall amounts of 2 to 4 inches are possible as more 
thunderstorms arrive from the west. Some significant flash flooding 
is likely ongoing.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar and automated gauges.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Goldthwaite, Evant, Mullin, Ridge, Democrat, Caradan, Bozar, 
  Center City, Pecan Wells, Priddy, Indian Gap, Star, Shive and 
  Regency.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dangerous flash flooding is occurring or is imminent. Do not attempt 
to travel unless you are fleeing flood waters. If you are in an area 
subject to flooding, move to higher ground now.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3127 9863 3133 9859 3131 9865 3137 9865
      3135 9871 3140 9870 3143 9873 3138 9878
      3141 9878 3141 9885 3146 9894 3144 9897
      3147 9899 3161 9878 3169 9876 3172 9850
      3168 9846 3170 9844 3154 9805 3124 9856

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Stalley
947 
WGUS54 KFWD 050647
FFWFWD
TXC193-333-050900-
/O.EXT.KFWD.FF.W.0039.000000T0000Z-240505T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
147 AM CDT Sun May 5 2024

The National Weather Service in Fort Worth has extended the

* Flash Flood Warning for...
  Southwestern Hamilton County in central Texas...
  Mills County in central Texas...

* Until 400 AM CDT.

* At 147 AM CDT, Doppler radar and automated rain gauges indicated 
  heavy rain falling across the warned area. Between 4 and 7 inches 
  of rain have fallen. Additional rainfall amounts of 0.5 to 1 inch 
  are possible. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets, and underpasses as well as other
           poor drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Goldthwaite, Evant, Mullin, Ridge, Democrat, Caradan, Bozar, 
  Center City, Pecan Wells, Priddy, Indian Gap, Star, Shive and 
  Regency.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3127 9863 3133 9859 3131 9865 3137 9865
      3135 9871 3140 9870 3143 9873 3138 9878
      3141 9878 3141 9885 3146 9894 3144 9897
      3147 9899 3161 9878 3169 9876 3172 9850
      3168 9846 3170 9844 3154 9805 3124 9856

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Dunn

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 4, 5:35 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 4, 5:35 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
535 PM CDT Sat May 4 2024

...New Aviation, Short Term...

.SHORT TERM... /NEW/
Update:
Our wet weekend will reach its peak later tonight with the arrival
of an upper level trough. Lift supplied by this disturbance along
with a cold front draped across the region will bring numerous
showers and thunderstorms. The best coverage of storms and
heaviest rainfall is expected across the southwest quarter of the
region where lift will be maximized. However, since all areas have
seen appreciable rainfall this past week and we expect additional
heavy rainfall, we will maintain our Flood Watch for the entire
CWA through Sunday afternoon. We also anticipate more isolated
convection through the evening ahead of the main wave of storms. A
few of these storms may be strong to severe with the best chances
west of the I-35 corridor.

We will not make any significant changes to the forecast at this
time. (see discussion below).

79

Previous Discussion:
/Through Sunday Afternoon/

Thunderstorm development is expected later this afternoon with
impacts expected across North and Central Texas. There will be a
medium risk for flash flooding, especially south of I-20. Severe
storms capable of large hail and damaging winds will also become a
threat this afternoon through tonight.

The weather system responsible for today/tonight's rain is now
across southern NM, continuing to move eastward. Additionally, a
nearly stationary front stretches from Central Oklahoma
southwestward into the Permian Basin. Several boundaries are also
draped across the region -- one just south of the I-20 corridor
with another across the Red River. As the main shortwave
continues to inch closer to our region, these boundaries are
likely to become the focus for thunderstorm development. MLCAPE
has gradually been on the rise through the day, with just over
2000 J/kg expected by this afternoon. The greatest instability is
likely to be across western Central Texas (west of I-35), where
the atmosphere has remain unperturbed from this morning's rain.
It's this area that will have the better chances to experience
severe thunderstorms both this afternoon, then again tonight.

In addition to the severe weather threat, the risk for flash
flooding has increased, especially across western Central Texas.
Models continue to produce widespread heavy rainfall across the
Hill Country, where about half of the area is at risk of picking
up at least 5" of rain. Rainfall rates of 2-3" per hour cannot be
ruled out, therefore, those across Central Texas should prepare
for potential night-time flooding. The flooding threat will
migrate eastward through the early morning hours as heavy rain
falls over saturated soils. Although rainfall totals are expected
to be slightly lower than western Central Texas, saturated soils
will quickly lead to runoff. Any heavy rain that falls will
quickly lead to flooding across the Brazos Valley.

Another concentrated area of convection appears likely across
North Texas, however, confidence in its exact placement remains
low. Widespread 1-3" of rain are expected with isolated pockets of
4+ inches of rain possible. Wherever those heavier rain bands
develop, the flash flooding threat will rapidly increase.

Precipitation will be shifting eastward through the night,
clearing much of our region by sunrise Sunday. A few lingering
showers cannot be ruled out through the morning as remnant
moisture lingers behind the departing complex. Slightly cooler
temperatures are expected tomorrow with highs in the 70s and 80s.

Hernandez

&&

.LONG TERM... /Issued 322 PM CDT Sat May 4 2024/
/Sunday Night Onward/

Any lingering or secondary convection on Sunday will dissipate
after sunset with the loss of instability. The return of warm/moist
advection aloft, lingering moisture, and light east to southeast
surface winds will lead to more drizzle and fog formation
overnight. Will indicate some visibility drops of 1 to 4 miles in
drizzle/fog but nothing dense at this time. Visibility will
improve around midday with boundary layer mixing.

An active weather pattern will remain in place, however, due to
the development of a longwave trough across the CONUS, the
resulting cyclonic flow aloft, and the presence of a dryline to
our west. Isolated thunderstorms may occur both Monday and
Tuesday, but a strong capping inversion will keep storm coverage
low and most areas rain-free. Hopefully this cap holds, otherwise
surface based CAPE of 4000-5000 j/kg along with 40-50 kt of
effective shear will cause any storm which develops to become
rapidly severe.

Better storm chances will begin on Wednesday as a shortwave
crosses the Plains and the dryline advances east into North and
Central Texas. Convection developing near the dryline should begin
farther east and become more widespread than previous days due to
added lift associated with the shortwave. At this time, position
of the dryline and convective initiation looks to be somewhere
near the I-35 corridor. In addition, a cold front will slowly
approach, which may provide an added focus for development
Wednesday afternoon and evening. Instability and deep layer shear
will again be sufficient for the development of severe storms.

The front will sag south into Central Texas on Thursday, shifting
convection and the severe threat south of the I-20 corridor as a
second shortwave moves overhead. The front will continue to push
slowly south, forcing thunderstorm development farther south
into South Central and Southeast Texas on Friday. The upper trough
will shift to the eastern third of the CONUS Friday into
Saturday, sending a second push of cooler post-frontal air into
the region and making for a dry and pleasant start to next
weekend. Next Sunday may see a return of clouds and low rain
chances in the afternoon and evening, but most locations should
experience pleasant weather for Mother's Day.

30

&&

.AVIATION... /NEW/
/00Z TAFs/

The primary concern to aviation will be thunderstorms tonight.
Some of the high resolution guidance does develop a few
thunderstorms early this evening but coverage will be too limited
to include in this TAF package. The timing of the main round of
storms associated with a passing shortwave will still be roughly
between 4Z and 11Z with the best window for impact at the TAF
sites between 05Z and 9Z. Storms will exit to the east after
sunrise, leaving the rest of the day Sunday storm-free.

Ceilings early this evening will hover between low end VFR and
high end MVFR. MVFR to IFR ceilings and visibility will accompany
the storms overnight with slowly improving ceilings through the
day Sunday.

Wind directions will vary anywhere from east to south tonight
through Sunday. Sustained wind speeds will stay below 12 knots,
allowing south flow operations to continue.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    67  78  68  83  72 / 100  60  10  20  20
Waco                66  78  69  82  71 / 100  40  20  20   5
Paris               65  74  66  80  71 /  90  90  20  30  20
Denton              64  78  67  83  71 / 100  60  10  30  20
McKinney            66  77  67  82  71 / 100  80  10  30  20
Dallas              67  79  68  83  72 / 100  60  10  20  10
Terrell             66  77  67  83  71 / 100  70  20  20   5
Corsicana           68  79  68  85  72 / 100  50  20  20   5
Temple              67  79  68  83  72 / 100  40  20  10   5
Mineral Wells       64  78  66  86  71 /  90  20  10  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday afternoon for TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, May 4, 5:54 PM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
554 PM CDT Sat May 4 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
554 PM CDT Sat May 4 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Thunderstorms will become numerous late this evening and overnight.
Heavy rain will be the primary concern, though a few storms may also
be strong to severe with damaging winds and hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Daily storm chances are expected much of next week. Some severe
weather will be possible, especially early and mid next week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 4, 7:20 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
720 PM CDT Sat May 4 2024

TXZ141>143-156-050100-
Comanche TX-Mills TX-Lampasas TX-Hamilton TX-
720 PM CDT Sat May 4 2024

...Strong thunderstorms will impact portions of southern Hamilton,
northwestern Lampasas, Mills and southern Comanche Counties through
800 PM CDT...

At 720 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Camp Bowie to 14 miles southwest of Evant.
Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Goldthwaite and Mullin around 725 PM CDT.

Other locations impacted by these storms include Shive, Moline,
Bozar, Priddy, Whiteway, Aleman, Indian Gap, Newburg, Center City,
and Energy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Texas.

&&

LAT...LON 3161 9878 3169 9876 3170 9867 3184 9876
      3196 9867 3162 9788 3147 9818 3139 9813
      3127 9837 3154 9890
TIME...MOT...LOC 0020Z 217DEG 29KT 3161 9889 3128 9825

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:20 PM CDTSpecial Weather StatementFWDHamilton, Mills40 min
May 4, 7:36 PM CDTFlash Flood WarningFWDEastland7 hr
May 4, 7:59 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton61 min
May 4, 8:41 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton64 min
May 4, 8:45 PM CDTSpecial Weather StatementFWDCoryell30 min
May 4, 9:12 PM CDTSpecial Weather StatementFWDMcLennan33 min
May 4, 9:41 PM CDTFlash Flood Warning Considerable damage threatFWDHamilton6 hr
May 4, 10:46 PM CDTFlash Flood WarningFWDCoryell, Lampasas6 hr
May 4, 11:06 PM CDTFlash Flood WarningFWDBosque7 hr
May 4, 11:45 PM CDTFlash Flood WarningFWDJohnson8 hr
May 4, 11:54 PM CDTRiver Flood WarningFWDBosque25 hr
May 4, 11:59 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant4 hr
May 5, 12:12 AM CDTRiver Flood WarningFWDCoryell59 hr
May 5, 12:13 AM CDTRiver Flood WarningFWDCoryell20 hr
May 5, 1:05 AM CDTAreal Flood AdvisoryFWDBell115 min
May 5, 1:41 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
May 5, 2:22 AM CDTFlash Flood WarningFWDCollin, Denton3 hr
May 5, 2:36 AM CDTRiver Flood WarningFWDHamilton34 hr
May 5, 2:36 AM CDTRiver Flood WarningFWDBosque, McLennan17 hr
May 5, 2:40 AM CDTRiver Flood WarningFWDDallas17 hr
May 5, 2:40 AM CDTRiver Flood WarningFWDTarrant17 hr
May 5, 2:40 AM CDTRiver Flood WarningFWDDallas54 hr
May 5, 2:55 AM CDTFlash Flood WarningFWDEllis3 hr
May 5, 3:17 AM CDTFlash Flood WarningFWDHill, McLennan3 hr
May 5, 3:59 AM CDTAreal Flood WarningFWDCoryell, Hamilton, Lampasas, Mills5 hr
May 5, 4:57 AM CDTSpecial Weather StatementFWDLeon33 min
May 5, 6:05 AM CDTAreal Flood WarningFWDBosque3 hr
May 5, 6:18 AM CDTRiver Flood WarningFWDDallas13 hr
May 5, 6:19 AM CDTRiver Flood WarningFWDNavarro72 hr
May 5, 6:21 AM CDTRiver Flood WarningFWDDenton15 hr
May 5, 7:18 AM CDTRiver Flood WarningFWDHunt, Rockwall31 hr
May 5, 7:18 AM CDTRiver Flood WarningFWDHunt27 hr
May 5, 7:51 AM CDTAreal Flood WarningFWDJohnson3 hr
May 5, 8:22 AM CDTRiver Flood WarningFWDMcLennan19 hr
May 5, 8:22 AM CDTRiver Flood WarningFWDLampasas13 hr
May 5, 8:22 AM CDTRiver Flood WarningFWDTarrant12 hr
May 5, 8:22 AM CDTRiver Flood WarningFWDLimestone48 hr
May 5, 9:11 AM CDTRiver Flood WarningFWDMcLennan16 hr

Nearby

Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.